It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ap111 on September 06, 2000 at 14:26:24:

In Reply to: memory loss and lipitor posted by john mcguire on September 05, 2000 at 18:45:07:

: when you get a little older and things start changing in your body your doctor starts pumping in the
: newest drug on the market to fix you up but then other problems come up and the doctor then gives you another drug for that problem,
: on and on you go down a dead end road. i'll bet some of the people on here with memory problems are also on lipitor or a statin drug!
: please check this out and if you are try stopping the drug for awhile or have your doctor change you to a different drug.
: i was on lipitor and thought i was getting alzheimers, stopped lipitor and my memory came back.
: try it and e mail me back to let me know if it works
: thanks john
: codycat@bellatlantic.net

Hey, John, did this memory loss happen with other statin drugs too? What did your doctor say about this side effect? It sounds like a potentially very serious one that no one hears off from either the doctors or the manufacturer.

Follow Ups

All times are GMT -7. The time now is 03:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!